# SDR QXEA2013031800646

- Difficulty date: March 18, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON RT ENGINE F3 EMS STRUT LOWER SIDE NEAR AC GEN. REMOVED AND BLENDED DAMAGE IAW SRM REV 12 51-14-00-02-04.  NO MATERIAL LOSS NOTED. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801, PT 1, REV 9.  UPON FURTHER EVALUATION FOUND NO  CHAFING CONDITION PRESENT, NO FURTHER ACTION REQUIRED.
